# SDR AALA201801089026

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 16,228 hours, 6,598 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: D65234
- Part serial: 1810
- Condition: Faulty
- Location: Nlg
- Part time: 16,222 hours, 6,597 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL SHIMMY BECAME NOTICEABLE AT120 KNOTS AND INCREASED UNTIL ROTATION. STOPPED SHORTLY AFTER GEAR RETRACTION. MAINTENANCE REPLACED NOSE GEAR TORQUE LINK ASSEMBLY PER AMM 32-21-27 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
